SOME INVARIANT PROPERTIES OF CURVES IN THE TAXICAB GEOMETRY


ÖREN İ., ÇOBAN H. A.

MISSOURI JOURNAL OF MATHEMATICAL SCIENCES, vol.26, no.2, pp.107-114, 2014 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 2
  • Publication Date: 2014
  • Doi Number: 10.35834/mjms/1418931952
  • Journal Name: MISSOURI JOURNAL OF MATHEMATICAL SCIENCES
  • Journal Indexes: Emerging Sources Citation Index, Scopus
  • Page Numbers: pp.107-114

Abstract

Let E-T(2) be the group of all isometries of the 2-dimensional taxicab space R-T(2). For the taxicab group E-T(2), the taxicab type of curves is introduced. All possible taxicab types are found. For every taxicab type, an invariant parametrization of a curve is described. The E-T(2)-equivalence of curves is reduced to the problem of the E-T(2)-equivalence of paths.